# SDR SWIA2019073046104

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 27,806 hours, 16,687 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL AND HAZE. BURNING SMELL WAS STRONGEST IN THE AFT AVIONICS BAY, THE CABIN LIGHT CIRCUIT BREAKER WAS TRIPPED.  FLT 5538.  REMOVED AND REPLACED CABIN LIGHTING TRANSFORMER RECTIFIER UNIT IAW AMM. ALL CABIN LIGHTING FUNCTIONS RESTORED.
